Vol. 15, No. 4, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 9, 1989–2240
Issue 8, 1745–1988
Issue 7, 1485–1744
Issue 6, 1289–1483
Issue 5, 1089–1288
Issue 4, 891–1088
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Five-linear singular integral estimates of Brascamp–Lieb-type

Camil Muscalu and Yujia Zhai

Vol. 15 (2022), No. 4, 1011–1095

We prove the full range of estimates for a five-linear singular integral of Brascamp–Lieb type. The study is methodology-oriented with the goal of developing a sufficiently general technique to estimate singular integral variants of Brascamp–Lieb inequalities that do not obey Hölder scaling. The invented methodology constructs localized analysis on the entire space from local information on its subspaces of lower dimensions and combines such tensor-type arguments with the generic localized analysis. A direct consequence of the boundedness of the five-linear singular integral is a Leibniz rule which captures nonlinear interactions of waves from transversal directions.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

multilinear and multiparameter operators, Brascamp–Lieb singular integrals, non-Hölder scaling, Leibniz rule, tensor-type stopping-time decompositions
Mathematical Subject Classification 2010
Primary: 42A45, 42B15, 42B20, 42B25, 42B37
Received: 25 January 2020
Revised: 10 October 2020
Accepted: 31 December 2020
Published: 3 September 2022
Camil Muscalu
Department of Mathematics
Cornell University
Ithaca, NY
United States
Yujia Zhai
Laboratoire de Mathématiques
Université de Nantes